A connected undirected graph G is called a Seymour graph if the maximum number of edge disjoint T-cuts is equal to the cardinality of a minimum T-join for every even subset T of V(G). Several families of graphs have been shown to be subfamilies of Seymour graphs (Seymour J. Comb. Theory B 49 (1990), 189-222; Proc. London Math. Soc. Ser. (3) 42 (1981), 178-192; Gerards, J. Comb. Theory B 55 (1992), 73-82; Szigeti, (1993).) In this paper we prove a characterization of Seymour graphs which was conjectured by Sebö and implies the results mentioned above.
|Original language||English (US)|
|Number of pages||8|
|Journal||Journal of Graph Theory|
|State||Published - Apr 1997|
ASJC Scopus subject areas
- Geometry and Topology